Metronidazole and Benign enlargement of the prostate - from FDA reports
Benign enlargement of the prostate is found among people who take Metronidazole, especially for people who are 50-59 old also take medication Levaquin, and have Multiple myeloma. This review analyzes which people have Benign enlargement of the prostate with Metronidazole. It is created by eHealthMe based on reports of 22,502 people who have side effects when taking Metronidazole from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 30, 2017
22,502 people reported to have side effects when taking Metronidazole.
Among them, 15 people (0.07%) have Benign enlargement of the prostate
Number of reports submitted per year:
Age of people who have Benign enlargement of the prostate when taking Metronidazole *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 72.73 %
- 60+: 27.27 %
Top conditions involved for these people *:
- Multiple Myeloma (9 people, 60.00%)
- Pain (6 people, 40.00%)
- Preventive Health Care (5 people, 33.33%)
- Gastroesophageal Reflux Disease (1 person, 6.67%)
Top co-used drugs for these people *:
- Levaquin (15 people, 100.00%)
- Vicodin (12 people, 80.00%)
- Prednisone (12 people, 80.00%)
- Pepcid (12 people, 80.00%)
- Lovenox (10 people, 66.67%)
Top other side effects for these people *:
- Stress And Anxiety (15 people, 100.00%)
- Pain (14 people, 93.33%)
- Anaemia (13 people, 86.67%)
- Fever (12 people, 80.00%)
- Cough (12 people, 80.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Benign enlargement of the prostate when taking Metronidazole?
- Check symptoms - is benign enlargement of the prostate caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsBenign enlargement of the prostate and drugs with ingredients of metronidazole.
Expand the study to include reports from both FDA and eHealthMeBenign enlargement of the prostate and Metronidazole from FDA and eHealthMe reports
Metronidazole has active ingredients of metronidazole. It is often used in vaginitis bacterial. (latest outcomes from Metronidazole 23,756 users)
Benign enlargement of the prostate
Benign enlargement of the prostate has been reported by people with erection problems, high blood pressure, enlarged prostate (latest reports from 26,240 Benign enlargement of the prostate patients).
Browse all side effects of Metronidazolea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Benign enlargement of the prostateBenign enlargement of the prostate
Could your condition cause Benign enlargement of the prostateBenign enlargement of the prostate
What would happen?
Questions to the study
I am receiving medication for hyper tension, angina, and back pain. I DO NOT TAKE NITRATES FOR THE ANGINA attacks preferring to rest where the symptoms soon abate, would it be OK to ask my GP for Cialis to aid my diagnosed enlarged prostrate and assist my poor love life
I have several canker sores in my mouth now, and today my doctor prescribed 20 (2x day) 500mg Metronidazole for a sinus bacterial infection. Is it OK to start this medicine before the canker sores heal or will it make the canker sore worse? Should I delay starting this medicine or perhaps not ...
User reviews to the study
I have been taking glaucoma medicines with side effects that include wheezing, shortness of breath drowsiness, lethargy, Blepharitis. I have all of them and am considered a "one percenter" because supposedly only 1 to 4 people out of 100 are affected. Around the beginning of April of this year ...
I first noticed it felt like I was sitting on a lump in the couch and the burning after urination I have been on Cipro for three weeks and it doesn't seem much better Has anybody had the symptoms please help
Problems began with UTI 3 months ago. Onset of UTI accompanied by persistent urge to move bowels. First line antibiotics haven't worked. Doctor refuses to try stronger ones. Suspect Prostatitis but doctors disagree. Constant trips to bathroom are causing exhaustion, weight loss, and falls. No ...
I found my BPH 2 years before at the age of 45. I got swelling in both legs. Now I am experiencing leg swelling again and again. BPH symptoms not visible and no urinary tract problem is there. Wondering if it can be managed! That's why I am interested to join the Group. Thanks to all.